Journal of Symbolic Logic

Review: Ieke Moerdijk, Gonzalo E. Reyes, Models for Smooth Infinitesimal Analysis

Anders Kock

Full-text: Remote access If you are a member of the ASL, log in to Euclid for access.
Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 58, Issue 1 (1993), 354-355.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1183744197

JSTOR
links.jstor.org

Citation

Kock, Anders. Review: Ieke Moerdijk, Gonzalo E. Reyes, Models for Smooth Infinitesimal Analysis . J. Symbolic Logic 58 (1993), no. 1, 354--355. http://projecteuclid.org/euclid.jsl/1183744197.


Export citation